# SDR DHL2004760005

- Difficulty date: June 16, 2004
- Submitted: June 16, 2004
- Operation: Air carrier
- Aircraft: N760AT
- Make and model: Boeing 727-2B7
- Aircraft serial: 21954
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Condition: Inoperative
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD FIRE DETECTOR WON'T ILLUMINATE.  C/F TO DMI LOG IAW MEL 26-19 ASSIGNED 16934 PLACARD INSTALLED.  CYCLED LOWER CARGO DETECTOR CIRCUIT BREAKERS IAW MM 26-16-01, SYSTEM OPS CKS NORMAL.  TEST FUNCTIONS CHECK GOOD THIS CLEARS DMI 16934, PLACARD REMOVED.  NO PARTS REPLACED.
